MAUDE Adverse Event Report: JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS

JOHNSON & JOHNSON SURGICAL VISION, INC. SENSAR; MONOFOCAL IOLS
Model Number AAB00
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Capsular Bag Tear (2639)
Date of Event 09/16/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Age/date of birth: unknown, information not provided.Gender/sex: unknown, information not provided.Date of event: unknown, information not provided.If implanted, give date: unknown, information not provided.If explanted, give date: unknown, information not provided.Attempts have been made to obtain missing information; however, to date, no response has been received.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.
 
Event or Problem Description
It was reported that patient had an hole in the capsule of eye.Event was observed when inserting into the eye.No further information is available.
 
Additional Manufacturer Narrative
Additional information from follow-up were received indicating the lens was removed and replaced from the patient''s left eye within the initial surgery.The replacement lens is a model za9003 13.5 diopter lens, and the date of event was provided.Additionally, the surgeon's name was provided, patient gender, and date of birth.Therefore, the following sections are updated accordingly, section a2: (b)(6) 1965.Male.Date of event: (b)(6) 2020.If implanted, give date: not applicable, as lens was removed/replaced in the initial surgery.If explanted, give date: not applicable, as lens was removed/replaced in the initial surgery.Device available for evaluation ¿ yes, returned to manufacturer on 10/12/2020.Device returned to manufacturer ¿ yes.Device evaluation: the complaint lens was received in its original lens case.The original folding carton, patient stickers, patient id card, and directions for use (dfu) were received as well.Visual inspection under magnification revealed viscoelastic residue on the optic body and haptics and that the lens was received almost cut in half (but not separated), which is consistent with a lens handled during removal.Based on the return condition of the lens, no further product evaluation could be performed.The complaint issue could not be confirmed, and no product deficiency could be identified.Manufacturing records review: the manufacturing records for the device were reviewed.The product was manufactured and released according to specification.A search in complaint system revealed no other complaints have been received for this po number.Conclusion: as a result of the investigation there is no indication of a product quality deficiency and the reported issue could not be verified.All pertinent information available to johnson & johnson surgical vision, inc.Has been submitted.

Brand Name
SENSAR
Common Device Name
MONOFOCAL IOLS
Manufacturer (Section D)
JOHNSON & JOHNSON SURGICAL VISION, INC.
1700 e st andrew place
santa ana CA 92705
MDR Report Key10668672
Report Number2648035-2020-00754
Device Sequence Number14079473
Product Code HQL
UDI-Device Identifier05050474548534
UDI-Public(01)05050474548534(17)240209
Combination Product (Y/N)Y
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
P980040
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional,user faci
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 11/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/09/2024
Device Model NumberAAB00
Device Catalogue NumberAAB0000135
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer10/12/2020
Initial Date Received by Manufacturer 09/16/2020
Supplement Date Received by Manufacturer10/19/2020
Initial Report FDA Received Date10/13/2020
Supplement Report FDA Received Date11/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age55 YR